# SDR AWXA9900391

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W4920AAA
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LANDING GEAR MONITOR EICAS MSG APPEARED.  FOUND PROXIMITY SENSOR RT MLG INBOARD WIRING DOWN AND LOCK SENSOR HAD A CHAFED WIRE.  REPAIRED WIRING PER MM CHAPTER 20  BITE OF THE PSEU, OPS CHECK GOOD RT MLG DOWNLOCK SENSOR.
